# SDR MWEA010338

- Difficulty date: March 15, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN FROM STATION 110-229 REQUIRED REMOVAL FOR OTHER MAINTENANCE AND FOUND CONDITION 3 BLENDOUT.  REMOVED SKIN, FABRICTED, LOCATED, DRILLED AND INSTALLED INTERNAL DOUBLER REPAIR.  REINSTALLED SKIN.
